# SDR ASOA2014041110324

- Difficulty date: March 24, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 33,508 hours, 30,238 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SEAT TRACK CORRODED BS 409+128 - 559.   R & R SEAT TRACK IAW AMM 53-01-11-000-802 AND 53-01-11-400-802.
